# SDR TAMF20251108054

- Difficulty date: November 6, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- Aircraft time: 39,966 hours, 7,438 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,060 hours, 6,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 983A000003
- Part serial: 0983A00ES002204
- Condition: Failed
- Location: Zone 100
- Part time: 26,820 hours, 4,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE CREW NOTICED A SMOKE SMELL, FOLLOWED BY VISIBLE SMOKE IN THE COCKPIT AND AN OVERTEMPERATURE INDICATION AT THE AIR CONDITIONING SYSTEM OUTLET (PACK OUTLET). THE CREW THEN DECIDED TO RETURN TO KIN AIRPORT IN JAMAICA.  THE AIR CYCLE MACHINE (ACM) OF PACK 1 WAS FOUND SEIZED. PACK 1 WAS DEFERRED UNDER MEL 21-52-01 (1), AND THE AIRCRAFT THEN FLEW TO BOG STATION, WHERE THE PACK 1 ACM WAS REPLACED.
